# SDR RNVA20130325001

- Difficulty date: September 1, 2012
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N302PW
- Make and model: Cessna 208B
- Aircraft serial: 208B0984
- Aircraft time: 12,652 hours, 28,306 cycles
- Engine: Pwa PT6A114A
- Engine time: 12,225 hours, 27,851 cycles
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 26820011
- Condition: Leaking
- Location: Brake System
- Part time: 288 hours, 648 cycles
- Component: Brake System, Cleveland
- Component part number: 26820011
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

PILOT REPORTED THAT WITH A STRONG CROSSWIND THAT THE AIRCRAFT WOULD NOT TURN LEFT.  FOUND THAT THE LEFT BRAKE MASTER CYLINDER HAD A LEAK AT THE TOP.
